Actifed 30mg/1.25 - 100ml
€8.20
Actifed syrup contains a decongestant to relive nasal congestion as well as blocked sinuses and catarrrh. It also contains an ingredient which works in two ways, an antihistamines action to relieve the symptoms of allergies, such as sneezing and a drying action to relive other symptoms of colds, flu and hayfever such as runny noses and water eyes.
Pseudoephedrine hydrochloride 30mg
Triprolidine 1.25mg
ALWAYS READ THE PACKAGING AND THE ENCLOSED LEAFLET BEOFRE USE
DO NOT TAKE ANY OTHER PSEUDOEPHEDERINE-CONTAINING PRODUCTS
For sale in Republic of Ireland only